# SDR SWIA972465

- Difficulty date: March 26, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 18,930 hours, 26,649 cycles
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT WITH HANDLE UP, RED GEAR LIGHTS, WITH A VIBRATION IN THE AIRFRAME.  RETURN TO FIELD.  ADJUSTED LEFT MAIN GEAR ACTUATOR IAW EMB MM 32-32-10.  OPS CHECK GOOD.  PERFORMED GEAR SWING WITH NO DEFECTS NOTED.
